MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient stated that from his most recent v-go box he experience the needle button popping out before 24 hours on two of his v-go's.Patient stated that just when he was about to give himself his bolus clicks patient noticed that that the needle button popped out.Patient stated that he is applying the vgo device on his abdomen.
 
Additional Manufacturer Narrative
Two devices were returned and evaluated.The evaluation results are as follows: the complaint about the needle button released event could not be determined.The device was returned with the needle release button depressed, due to this condition, it is not possible to determine if the needle button had unintentionally retracted during use.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key10971590
Report Number1226572-2020-00467
Device Sequence Number14526770
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)230618(10)FG420167
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/18/2023
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG420109B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR